# SDR MASA2022070200017

- Difficulty date: July 2, 2022
- Submitted: July 3, 2022
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 41,653 hours, 33,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 3 CEILING EMR LITE INOP
REPLACED BULB
